RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 6, Pages 547–560 (Mi izv3010)  

On functions whose derivatives are zero at two points

A. O. Gel'fond, I. I. Ibragimov


Full text: PDF file (1076 kB)

Bibliographic databases:
Received: 20.01.1947

Citation: A. O. Gel'fond, I. I. Ibragimov, “On functions whose derivatives are zero at two points”, Izv. Akad. Nauk SSSR Ser. Mat., 11:6 (1947), 547–560

Citation in format AMSBIB
\Bibitem{GelIbr47}
\by A.~O.~Gel'fond, I.~I.~Ibragimov
\paper On functions whose derivatives are zero at two points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 6
\pages 547--560
\mathnet{http://mi.mathnet.ru/izv3010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=23348}
\zmath{https://zbmath.org/?q=an:0032.27702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3010
  • http://mi.mathnet.ru/eng/izv/v11/i6/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:256
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020